# SDR SWAA010460

- Difficulty date: February 14, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 41,904 hours, 40,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND EXTERNAL FUSELAGE SKIN DOUBLER CRACKED AT AFT SVC DOOR UPPER HINGE CUTOUT.  REPAIRED SKIN PER SWA RA.
